Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

  Journal of Algebraic Geometry
Journal of Algebraic Geometry
Online ISSN 1534-7486; Print ISSN 1056-3911

General isotropic flags are general (for Grassmannian Schubert calculus)

Author: Frank Sottile
Journal: J. Algebraic Geom. 19 (2010), 367-370
Published electronically: July 9, 2009
MathSciNet review: 2580679
Full-text PDF

Abstract | References | Additional Information

Abstract: We show that general isotropic flags for odd-orthogonal and symplectic groups are general for Schubert calculus on the classical Grassmannian in that Schubert varieties defined by such flags meet transversally. This strengthens a result of Belkale and Kumar.

References [Enhancements On Off] (What's this?)

Additional Information

Frank Sottile
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843

PII: S 1056-3911(09)00518-9
Received by editor(s): January 16, 2008
Received by editor(s) in revised form: July 21, 2008
Published electronically: July 9, 2009
Additional Notes: Work of Sottile supported by NSF grant DMS-0701050

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2015 University Press, Inc.
AMS Website